MathSciNet Relay Station
MathSciNet bibliographic data
MR784099 (86e:53041) 53C42 (58E20)
Moore, John Douglas On stability of minimal spheres and a two-dimensional version of Synge's theorem. Arch. Math. (Basel) 44 (1985), no. 3, 278–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement